# SDR HNAA0800165

- Difficulty date: May 15, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 36,883 hours, 39,822 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED TO CREW STRONG BURNING SMELL IN CABIN.  CREW POWER AIRCRAFT DOWN.  AFTER INSPECTING A/C WITH APU BLEED ON AND OFF, SMELL HAD GONE AWAY.  MNT AND CREW SUSPECT APU EXHAUST HAD BLOWN INTO CABIN AREA.  MNT INSPECTED APU COMPARTMENT.  NO DEFECTS NOTED.
